It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-13-2013, 08:50 AM   #1
Newbie
(male)
 
Join Date: Feb 2013
Posts: 1
partsman35 HB User
I am messed up and scared!!!

I guess I will start from the beginning. Hope I am not to wordy.

About 2 years ago my Dr said I had hypothyrodism. My test was low, but not abnormally low. It was still within the acceptable range. My Dr. started my on levothyroxicin. Within a few days I started having what I thought was flutters. It would start in my stomach, go through my chest, head and then my heart would beat faster. I went back to the Dr., he took me off the Levo, had me wear a heart monitor, and then I had the nuclear stress test. Everything showed good.

13 months ago, I had SVT, my heart rate at the ER was 250 bpm. 1 week later I had an ablation and have not had the racing heart since then.

In the fall of this year, I had an episode that sent me to the ER. I felt dizzy, light headed and cold. At the ER, I was so cold, I could not stop shaking. I was shaking so hard the ER could not take my BP. The ER Dr said it was acid reflux induced anxiety attack.

On Dec 5th I had what my new Dr. called an occular migraine. It had been years since I had a migraine, and never anything like this. I could not make out words on the computer screen. I was seeing stars instead of words. I was scared. Went straight to my Dr. He gave me a couple of shots and then I was fine. I went for a follow up a few days later. The MRI came back fine. My Dr changed my BP med from Fosinopril to Toprol. I did not start taking the Toprol right away since I still had Fosinopril left.

About 3 weeks ago sitting here at work, I could feel my BP rising. When I go home it was 150/95 at 5:30. By 7 pm it was 178/115. I went to the ER. Nothing was done because my BP started coming back down after I was put in a room. My Dr double my Toprol to 100 mg and added Lisonopril to be taken in the evening.

About a week later same thing happened. Back to the ER. This time my BP stayed elevated. CT scan on head and chest were good. Shot of morphine and BP finally came back down. Next day I had a bad headache.

I went for a stress test yesterday and the Cardio Doc said my heart is fine. As I sit here and write this, my head feels full, but I feel light headed. I feel weak. I had a biscuit and have been sipping on a coke. I am not on Levothyroxcin anymore.

The cardio doc said I might have migraine aura. he also said it might be the Toprol, he said I might want to wean off the Toprol. I am waiting to hear back from my family Doctor.

I can't stand the tired, light headed, dizzy, cold hands feeling. Started out fine this morning, bp before taking meds was 117/80. I also take Prilosec prescribed. Did not take it yesterday and had just a little bit of dizzy. Took it today at 6:30 and feel very weird with light headed and dizzy.

Is it my meds, somthing else?? I am so sick of this, wish the Doctor would call.

 
Reply With Quote
The following user gives a hug of support to partsman35:
Val623 (02-13-2013)
Sponsors Lightbulb
   
Old 02-13-2013, 10:39 AM   #2
Junior Member
(female)
 
Dandy33's Avatar
 
Join Date: Jan 2012
Location: Norwich UK
Posts: 19
Blog Entries: 6
Dandy33 HB User
Re: I am messed up and scared!!!

Hi Partsman, After reading your posting I can't help but think that you are suffering more from anxiety than anything else as these "episodes" that you mention all seem to subside considerably when you feel that you are in a "safe" place.
I have been taking 150mcgrms of Levothyroxine for quite a number of year now without ever having any side affects. I know that everyone reacts differently to meds but I still would say that you are going into a hyperventilating state when you get over anxious about your health.
I do sympathise with you over the migraines as I used to suffer from these as well and would have to go to bed in a dark room for several hours. However, again these can be very much due to anxiety as well.
I hope you soon get some relief from your ailments but in the meantime do try to relax and keep your mind occupied on more helpful things.
__________________
All the world is mad except thee and me and even thee's a little odd!

 
Reply With Quote
Old 02-14-2013, 01:57 PM   #3
Newbie
(female)
 
Join Date: Feb 2013
Location: bullhead city, az US
Posts: 6
midget2428 HB User
Re: I am messed up and scared!!!

Maybe you're having reactions to the Toprol. It's a beta blocker, and I had terrible sensations on any beta blockers they prescribed for me. I was freezing cold and had this sense of un-reality, like things were happening out of sync. Thought I was losing it - and that in turn created more anxiety.
Hope you can get some relief soon. I still had the anxiety for days after weaning off of the beta blockers. Relied on Xanax to get me through it.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



sjb (77), SnowBunny2020 (76), ladybud (75), Titchou (66), JJ (53), janewhite1 (51), lenvegas (26), midwest1 (24), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 07:50 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!